# SDR FDEA201207042479

- Difficulty date: July 4, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT AFT SKIN INBD OF NR 7 TRACK MISREPAIRED.   REPAIRED IAW SRM 57-10-00, FIG 3, VOL I, REV 98.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
